# SDR FDEA201403220544

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 0
- Part serial: 0
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT STATION 365 BL 0 - RBL 62 UPPER TEE HAS CORROSION.  REPAIRED FLOORBEAM RBL 70 TO LBL 16 IAW SRM 53-00-51 REPAIR 8.
